# SDR DALA1244630921

- Difficulty date: August 6, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 1 hours, 1 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, DAMAGED ALUMINIUM FLAME SPRAY WAS FOUND ON RUDDER LT/RT SURFACE.  ALUMINIUN FLAME SPRAY WAS REPAIRED IAW MD88 SRM 51-70-1A    PARA 23A.
